# SDR QMLA2024021220015

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N146HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9069
- Aircraft time: 9,763 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Control Panel
- Part number: L311M30X2002
- Part serial: 0345
- Condition: Shorted
- Location: L/H Ovhd Brkr Pa
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGAGING THE NVG LIGHTING SWITCH CAUSED A SHORT IN THE OVERHEAD SWITCH PANEL.
